Pacific Journal of Mathematics

Algebra homomorphisms and the functional calculus.

Marc Thomas

Article information

Source
Pacific J. Math. Volume 79, Number 1 (1978), 251-269.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102806001

Zentralblatt MATH identifier
0387.47015

Mathematical Reviews number (MathSciNet)
MR526682

Subjects
Primary: 46J05: General theory of commutative topological algebras
Secondary: 46H30: Functional calculus in topological algebras [See also 47A60]

Citation

Thomas, Marc. Algebra homomorphisms and the functional calculus. Pacific Journal of Mathematics 79 (1978), no. 1, 251--269. http://projecteuclid.org/euclid.pjm/1102806001.


Export citation

References

  • [1] N. Bourbaki, Theories spectrales, Chapitres 1 et 2, Hermann, Paris, 1967.
  • [2] H. G. Dales, The uniqueness of the functionalcalculus, Proc. London Math. Soc, (3) 27 (1973), 638-648.
  • [3] L. Hrmander, An introduction to complex Analysis in Several Variables, van Nos- trand, Princeton, 1966.
  • [4] B. E. Johnson and A. M. Sinclair, Continuity of linear operators commutingwith continuous linear operators II, Trans. Amer. Math. Soc, 146 (1969), 533-540.
  • [5] A. M. Sinclair, A discontinuous intertwiningoperator, Trans. Amer. Math. Soc, 188 (1974), 259-267.
  • [6] A. M. Sinclair, Automatic continuity of linear operators, London Math. Soc. Lecture Notes Series, 21 (1976).